# SDR SWAA2022030906113

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR PANEL SUPPORT SPLICE AT AFT CARGO BAY BS727D+6 LBL20 TO RBL20 WL155. MARKED / REMOVED AND REPLACED FLOOR PANEL SUPPORT SPLICE IAW AMM 25-52-10-000-801 59366U 6/15/19 AND SOPM 20-50-01 AND DWG 146A9401 IN AFT CARGO BAY BS727D+6 LBL20 TO RBL 20 WL 155
